MathSciNet Relay Station
MathSciNet bibliographic data
MR762081 60B15 (60G10 60J15)
Hennion, H. Loi des grands nombres et perturbations pour des produits réductibles de matrices aléatoires indépendantes. (French) [Law of large numbers and perturbations for reducible products of independent random matrices] Z. Wahrsch. Verw. Gebiete 67 (1984), no. 3, 265–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement